Mathematical Logic Quarterly 60 (4-5):266-272 (2014)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.201300019
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,172
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A New Class of Order Types.James E. Baumgartner - 1976 - Annals of Mathematical Logic 9 (3):187-222.
On the Size of Closed Unbounded Sets.James E. Baumgartner - 1991 - Annals of Pure and Applied Logic 54 (3):195-227.
A New Class of Order Types.James E. Baumgartner - 1976 - Annals of Mathematical Logic 9 (3):187.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Analytics

Added to PP index
2015-09-03

Total views
2 ( #1,452,624 of 2,517,879 )

Recent downloads (6 months)
1 ( #409,482 of 2,517,879 )

How can I increase my downloads?

Downloads

My notes